| Model Number |
00-1024-R |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the touchscreen was experiencing a calibration issue.A request for additional information regarding the incident has been sent and the response is not yet received.There was no report of actual harm to the patient occurring with this complaint.
Additional Manufacturer Narrative
Patient information updated.
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the touchscreen was experiencing a calibration issue.Information obtained through good faith effort indicated the reported problem occurred while the device was removed from service for preventative maintenance.No patient was involved in the incident.
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the touchscreen was experiencing a calibration issue.Information obtained through good faith effort indicated the reported problem occurred while the device was removed from service for preventative maintenance.No patient was involved in the incident.